Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On treatment for rheumatoid arthritis since 2 yrs,under remission, acne due to tablets. Can I stop treatment ?

My name is Maya.I have rheumatoid arthritis .I suffered from arthritis before 2 years now I am 21 years old.I am taking treatment from rheumatologist . He prescribed me HCQS tab and methotrexate injections and also calcium tablets and B complex tablets.I am taking this treatment from 2 years.Previously I had very severe arthritis but now its under remission.Should i stop treatment now?or else move to ayurvedic treatment which has less side effects.And also I am getting severe acne problem due to tablets I am taking.I cant take laser treatment for acne because my derma said me that methotrexate is photosensitive.What should i do for removing acne?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The treatment you are taking for arthritis should not be stopped. Gradual dose tapering is needed under the guidance of your rheumatologist to avoid relapse.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor